MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id b3400060 lot# serial# (b)(6).Implanted: (b)(6) 2026.Explanted: product type extension product id b3400060m lot# serial# (b)(6).Implanted: (b)(6) 2026.Explanted: product type extension section d information references the main component of the system.Other relevant device(s) are: product id: b3400060, serial/lot #: (b)(6), ubd: 15-apr-2028, udi#: (b)(4) ; product id: b3400060m, serial/lot #: (b)(6), ubd: 17-apr-2028, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that impedance issues were observed during an extension implantation procedure.During the procedure, impedance issues were noted on both sides.Troubleshooting steps included disconnecting the extensions from the leads, cleaning and suctioning the ports, and reconnecting the components; however, the issues persisted.The extensions were also disconnected from the implanted pulse generator, and the same cleaning and reconnection process was repeated without resolution.Additional impedance checks performed during the remainder of the procedure showed some electrodes returning to normal values, although not all contacts cleared.Impedance issues were reported to continue following completion of the surgery.The manufacturer representative provided additional information indicating that the impedances were high and that, due to the segmented pattern of the impedance findings, an air bubble in the brain was considered a likely contributing factor.Resolution status and patient outcome were not known.The information was confirmed by the provider in the operating room.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25700392
Report Number3004209178-2026-11197
Device Sequence Number18578758
Product Code MHY
UDI-Device Identifier00763000916268
UDI-Public(01)00763000916268(17)280128
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer06/17/2026
06/17/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date07/02/2026
07/14/2026
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age70 YR
Patient SexMale